Rash is found among people who take Atenolol, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Aspirin, and have Hypertension . We study 89,948 people who have side effects while taking Atenolol from FDA and social media. Among them, 2,958 have Rash. Find out below who they are, when they have Rash and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Atenolol has active ingredients of atenolol. It is often used in high blood pressure. (latest outcomes from Atenolol 93,023 users)
Rash has been reported by people with breathing difficulty, fever, pain, drug ineffective, itching (latest reports from 186,667 Rash patients).
On Aug, 25, 2016
89,948 people reported to have side effects when taking Atenolol.
Among them, 2,958 people (3.29%) have Rash
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
A rash suddenly started to appear on my face (mostly forehead) around 6 months ago. It's red with tiny bumps in various spots, and some larger pimple-like bumps have recently started to appear. It was diagnosed as seborrheic dermatitis. It's not classic seborrheic dermatitis in that it doesn't itch and isn't flaking at all. I've been experimenting, and am hoping someone here has some experience that will be helpful to me. I have oily skin that I wash twice daily, once with a salicylic acid scrub, and once with Cetaphil lotion. I was prescribed (generic) Lotrisone and Ketoconazole by a dermatologist. He strongly favored Ketoconazole, but it doesn't help and actually seems to cause pimples and to make it spread. Lotrisone keeps it under control, but the rash returns as soon as I stop using it. I discovered recently that sun exposure can clear it up completely without medication. Does this sound familiar to anyone? Am I stuck with this (and using a steroid cream) for the rest of my life, or is there something like a "cure" or effective over-the-counter treatment that doesn't involve steroids? I'll try to upload a photo of what it looked like before I started to treat it (after a period of experimenting with Ketoconazole-only for 2 weeks, it's currently much worse). I'm a 63-year-old male in good health with Mediterranean ancestry. Thanks ahead of time.
My doctor wants me to have a colonoscopy. I preper the Prepopik but it says on-line do not take with atenolol. I guess I'll go with the golytely, but it also says do not use atenolol. I take 100 mg. once at 5 in the morning, then at 5 in the afternoon. I can't go without it because my heart goes out of control and I have horrible palpations. Any advice, they say do the colonoscopy, but I am scared of interactions with this medication. Thanks.
COPD recent diagnosis, Sleep Apnea - diagnosed about 8 yrs ago- use CPAP nightly, nasal allergies, recent back injury, 2 rotator cuff surgeries in the last 10 yrs, about 30 lbs. overweight, history of heart palpitations and arrithmias
How do I get rid of the huge rash on my legs which I think is from Metformin? The rash on my arms which covered an area about 3" x 8" went away with steroid cream from the dermatologist. Nothing helps the rash on my legs which is round or oval-shaped red ar, rough areas. Very red, dry and ...
I have been a diabetic type 2 for almost 12 years. As time goes by I suffered a heart attack and a stroke therefore all the medications listed. Recently, I noticed an pain in the leg accompamied by extreme muscle stiffness on the feet
I was diagnosed with underactive thyroid and high blood pressure in July of 2012. Around October 2012 is when I first started noticing symptoms in my feet (shooting pain, tingling, numbness) I got my doctor to prescribe me lyrica (exact symptoms as commercials) which I took for about a year. ...
My doctor wants me to have a colonoscopy. I preper the Prepopik but it says on-line do not take with atenolol. I guess I'll go with the golytely, but it also says do not use atenolol. I take 100 mg. once at 5 in the morning, then at 5 in the afternoon. I can't go without it because my heart ...
I developed a rash on my right leg then another on my left arm then my right arm. I called my doctors office. They said it was not from the pradaxa. I had been on pradaxa for 6 weeks. Nothing else has changed in meds or any thing else I had been using. I have had this rash close to six weeks now ...
I am experiencing a rash on my chest, back and stomach that is raised and red. I have switched my thyroid meds to a combo of levo and naturethroid. About two weeks after taking this combination I developed this rash. Is the medication the cause?
Good Morning, I have been on a daily dose(25 mg) of Atenolol for two years now and while at first it seemed harmless I think I am beginning to feel the side effects of taking this drug. I am joining to see if I can gain some knowledge of this drug.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.